Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 10, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 13, 2007, 4:43 AM CDT for 14 counties in Texas. It took effect at Apr 13, 2007, 7:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2007, 4:43 AM CDT (09:43 UTC)
- In effect from
- Apr 13, 2007, 7:00 AM CDT
- Expired
- Apr 13, 2007, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Crane County, TX, Ector County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 31 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 2926 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 130943 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 443 AM CDT FRI APR 13 2007 ...RED FLAG WARNING IS IN EFFECT TODAY FOR ALL BUT THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...AND NORTHERN PERMIAN BASIN FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER... .A STRONG UPPER LEVEL STORM SYSTEM WILL TRACK OVER THE SOUTHERN ROCKIES TODAY AND INTO THE CENTRAL U.S. PLAINS TONIGHT. STRONG TO VERY STRONG WINDS WILL RESULT OVER THE FORECAST AREA TODAY. DRY AIR WILL SPREAD EASTWARD OVER THE FORECAST AREA AND RESULT IN MINIMUM RH/S OF 10 TO 15 PERCENT OVER ALL BUT THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...AND NORTHERN PERMIAN BASIN. THEREFORE...A RED FLAG WARNING WILL BE IN EFFECT UNTIL 700 PM CDT FOR ALL BUT THE ABOVE MENTIONED AREAS. TXZ057>063-067>070-074-075-079>082-131745- /O.UPG.KMAF.FW.A.0009.070413T1200Z-070414T0000Z/ /O.NEW.KMAF.FW.W.0010.070413T1200Z-070414T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- 443 AM CDT FRI APR 13 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 15 PERCENT... 20 FOOT WINDS INCREASING TO 25 TO 40 MPH...AND HIGH FIRE DANGER IS LIKELY THROUGH THIS AFTERNOON. AS A RESULT...CONDITIONS WILL FAVOR RAPID FIRE GROWTH AND SPREAD. AVOID ALL TYPES OF BURNING AND ANY ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ TXZ048-052-053-131745- /O.NEW.KMAF.FW.W.0010.070413T1200Z-070414T0000Z/ SCURRY-HOWARD-MITCHELL- 443 AM CDT FRI APR 13 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE COMBINATION OF RELATIVE HUMIDITIES DROPPING BELOW 15 PERCENT...20 FOOT WINDS INCREASING TO 25 TO 40 MPH...AND HIGH FIRE DANGER IS LIKELY THROUGH THIS AFTERNOON. AS A RESULT... CONDITIONS WILL FAVOR RAPID FIRE GROWTH AND SPREAD. AVOID ALL TYPES OF BURNING AND ANY ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$
1 follow-up statement
000 WWUS84 KMAF 132011 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 311 PM CDT FRI APR 13 2007 ...THE RED FLAG WARNING FOR THE PERMIAN BASIN AND UPPER TRANS PECOS REGION HAS BEEN CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT FOR THE DAVIS AND APACHE MOUNTAINS...BIG BEND REGION...VAN HORN AND HIGHWAY 54 CORRIDOR...MARFA PLATEAU AND STOCKTON PLATEAU FOR 20 FOOT WINDS IN EXCESS OF 20 MPH ALONG WITH GUSTS OF 35 MPH OR GREATER...RELATIVE HUMIDITIES LESS THAN 15 PERCENT AND HIGH FIRE DANGER... .A STRONG UPPER LEVEL STORM SYSTEM WILL TRACK ACROSS SOUTHERN NEW MEXICO THIS EVENING...THEN INTO THE SOUTHERN U.S. PLAINS TONIGHT. AS A RESULT...STRONG WINDS WILL CONTINUE OVER MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO TODAY. DRY AIR WILL SPREAD EASTWARD OVER THE FORECAST AREA AND RESULT IN MINIMUM RH/S OF 10 TO 15 PERCENT OVER THE DAVIS AND APACHE MOUNTAINS...BIG BEND REGION...VAN HORN AND HIGHWAY 54 CORRIDOR...MARFA PLATEAU AND STOCKTON PLATEAU. A RED FLAG WARNING WILL BE IN EFFECT UNTIL 7 PM CDT FOR THE ABOVE MENTIONED AREAS. WINDS ARE EXPECTED TO DIMINISH BRIEFLY THIS EVENING AROUND SUNSET...THEN SHIFT TO THE NORTH AND INCREASE ONCE AGAIN AS A COLD FRONT MOVES THROUGH THE REGION. RH/S WILL RISE BEHIND THE COLD FRONT AS COOLER TEMPERATURES SPREAD ACROSS THE REGION. TXZ048-052-053-058>063-067>070-132115- /O.CAN.KMAF.FW.W.0010.000000T0000Z-070414T0000Z/ SCURRY-HOWARD-MITCHELL-REEVES COUNTY AND UPPER TRANS PECOS-LOVING- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- 311 PM CDT FRI APR 13 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE RED FLAG WARNING. 20 FOOT WINDS WILL REMAIN GUSTY THIS AFTERNOON ACROSS THE PERMIAN BASIN AND UPPER TRANS PECOS REGIONS...HOWEVER MINIMUM RH/S ARE NOT EXPECTED TO DROP BELOW 15%. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH WILL BE COMMON THROUGH THE AFTERNOON WHILE MINIMUM RH/S REMAIN NEAR 20%. $$ TXZ057-074-075-079>082-140000- /O.CON.KMAF.FW.W.0010.000000T0000Z-070414T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- 311 PM CDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 15 PERCENT... 20 FOOT WINDS OF 25 TO 40 MPH...AND HIGH FIRE DANGER IS LIKELY THROUGH THIS AFTERNOON. AS A RESULT...CONDITIONS WILL FAVOR RAPID FIRE GROWTH AND SPREAD. AVOID ALL TYPES OF BURNING AND ANY ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 13, 3:30 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 13, 3:30 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
330 AM CDT FRI APR 13 2007
.SHORT TERM...
POWERFUL UPPER LOW OVER SOUTHERN ARIZONA EARLY THIS MORNING WILL
EJECT NORTHEASTWARD TODAY...ALONG WITH ATTENDANT STRONG SHORTWAVE
TROUGH. STILL LOOKING FOR THUNDERSTORMS TO DEVELOP AS OF 13/07Z...
DUE TO THE STEEP MID LEVEL LAPSE RATES / AROUND 9 C/KM / OVER THE
AREA...PLENTIFUL MOISTURE...AND STRONG MID LEVEL SUPPORT. THERE MAY
STILL BE A FEW STORMS OVER THE NORTHEASTERN CWA AFTER 13/12Z...BUT
WOULD EXPECT THEM TO BE WEAKENING...IF NOT MOVING RAPIDLY OUT OF THE
CWA.
WINDS WILL DEFINITELY BE A PROBLEM TODAY AS THE AREA WILL BE RAKED
BY STRONG MID LEVEL WINDS POSSIBLY MIXING TO THE SURFACE. THE HIGH
WIND WARNING ALREADY IN EFFECT TODAY FROM THE SOUTHEAST NEW MEXICO
PLAINS AND GUADALUPE MOUNTAINS...SOUTH THROUGH THE UPPER TRANS
PECOS...VAN HORN AREA...DAVIS MOUNTAINS...AND MARFA PLATEAU WILL
REMAIN INTACT. THINK WIND SPEEDS COULD REACH 40 MPH SUSTAINED...AND
AFTER LOOKING AT FORECAST SOUNDINGS...GUSTS COULD EXCEED 58 MPH IN A
FEW LOCATIONS TOO. A WIND ADVISORY WILL ENCOMPASS THE REST OF THE CWA
SINCE IT APPEARS THERE WILL BE VERY FEW PLACES WHERE THE WIND WILL
NOT BE STRONG ENOUGH TO EXCEED 30 MPH FOR AT LEAST A COUPLE OF
HOURS. HAVE ADDED AREAS OF BLOWING DUST TO A GOOD DEAL OF THE CWA
THIS AFTERNOON.
A COLD FRONT WILL SLICE SOUTHWARD INTO THE CWA LATE THIS AFTERNOON
IN THE WAKE OF THE EJECTING CUTOFF LOW. NORTHWEST TO NORTH WINDS
BEHIND THE FRONT WILL BE FAIRLY BLUSTERY...BUT DO NOT TO EXPECT TO
SEE THEM EXCEED WARNING/ADVISORY CRITERIA. THE CENTER OF THE
SURFACE RIDGE WILL NOSE SOUTH INTO THE CWA SATURDAY MORNING. HAVE
COOLED TEMPERATURES A FEW DEGREES OVER THE NORTHWEST TWO THIRDS OF
THE CWA WHERE IT APPEARS THERE WILL BE THE LIGHTEST WINDS LATE.
.LONG TERM...
THE PARADE OF UPPER LEVEL SYSTEMS WILL CONTINUE THROUGH THE
REMAINDER OF THE FORECAST CYCLE. AFTER A COOL DAY SATURDAY
BEHIND THE CURRENT SYSTEM...THE NEXT SOUTHERN STREAM LOW WILL
GENERATE HEIGHT FALLS AS EARLY AS SUNDAY WITH A LEE SURFACE LOW
FORMING. MOISTURE LOOKS VERY LIMITED EAST OF THE SURFACE TROUGH/DRY
LINE AS THE GULF WILL BE WIPED OUT FROM THE CURRENT SYSTEM MOVING
THROUGH THE EASTERN HALF OF THE UNITED STATES. BY MONDAY SOME
MOISTURE WILL INCREASE MARGINALLY EAST OF THE DRYLINE ACROSS THE
PERMIAN BASIN WITH THE UPPER LOW MOVING SLOWLY THROUGH THE SOUTHERN
ROCKIES...WILL RETAIN ISOLATED SHOWERS AND THUNDERSTORMS MONDAY.
BY TUESDAY THE LATEST GFS40/ENSEMBLES ECMWF ARE NOW IN AGREEMENT
IN A QUICKER PASSAGE OF THE UPPER LOW WHICH ARGUE FOR A DRY FORECAST.
WESTERLY TO SOUTHWESTERLY FLOW ALOFT IS FORECAST NEXT WEDNESDAY
AND THURSDAY AS THE NEXT UPPER LOW APPEARS TO TRACK A LITTLE
FURTHER NORTH ACROSS THE CENTRAL OR NORTHERN PLAINS WITH DRYLINE
NEAR THE WEST TEXAS/NEW MEXICO BORDER. MOISTURE (GULF WIPED OUT)
AND DYNAMICS LOOK MEAGER AT THIS TIME WEDNESDAY. ON THURSDAY THERE
IS DISAGREEMENT AMONG THE MEDIUM RANGE GUIDANCE ON THE UPPER FLOW
PATTERN SOUTH OF THE UPPER LOW. ECMWF SUGGEST SOME AMPLIFICATION
WHILE NOGAPS AND GFS ARE FLATTER WITH THE FLOW. DO NOT SEE ENOUGH
OF A SIGNAL AT THIS TIME TO WARRANT MENTION OF PRECIPITATION EAST
OF THE DRYLINE THURSDAY.
&&
.FIRE WEATHER...
STRONG TO VERY STRONG WEST WINDS WILL AFFECT THE ENTIRE FIRE WEATHER
FORECAST AREA TODAY. WILL ISSUE A RED FLAG WARNING FOR ALL BUT FIRE
WEATHER ZONES 114 AND 115...IN ADDITION TO THE NORTHERN PERMIAN
BASIN. IT APPEARS MINIMUM RH/S WILL BE TOO HIGH IN THOSE AREAS FOR
THEM TO BE INCLUDED. ALSO ADDED PORTIONS OF THE WESTERN LOW ROLLING
PLAINS TO THE RFW. WEST WINDS WILL BE ON THE DECREASE BY LATE IN
THE DAY...BUT NORTH WINDS WILL INCREASE BEHIND A COLD FRONT THAT
WILL MOVE SOUTH INTO THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW
MEXICO PLAINS BY LATE AFTERNOON...THEN PUSH SOUTH THROUGH THE REST
OF THE AREA BEFORE SUNRISE SATURDAY. THE COOLER AIR BEHIND THE
FRONT WILL ALLOW FOR AT LEAST FAIR TO GOOD RH RECOVERY AREAWIDE.
TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL SATURDAY...AND ALTHOUGH
DRY AIR WILL REMAIN OVER THE AREA...MINIMUM AFTERNOON RH/S WILL
LIKELY BE 15 PERCENT OR HIGHER OVER ALL BUT THE BIG BEND REGION. 20
FOOT WIND SPEEDS WILL NOT BE VERY STRONG...SO CRITICAL FIRE WEATHER
PARAMETERS ARE NOT EXPECTED TO BE REACHED. ANOTHER STORM SYSTEM
WILL HEAD TOWARD THE FORECAST AREA MONDAY. WINDS SHOULD PICK UP
SUNDAY NIGHT AND MONDAY WHEN FIRE WEATHER CONCERNS WILL BE ON THE
INCREASE AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 76 43 59 39 / 30 10 0 0
CARLSBAD NM 69 40 67 39 / 20 10 0 0
DRYDEN TX 83 47 67 44 / 10 10 0 0
FORT STOCKTON TX 79 43 63 45 / 10 10 0 0
GUADALUPE PASS TX 61 37 61 42 / 20 0 0 0
HOBBS NM 67 36 61 40 / 20 10 0 0
MARFA TX 69 37 65 30 / 10 0 0 0
MIDLAND INTL AIRPORT TX 73 39 61 38 / 20 10 0 0
ODESSA TX 73 42 60 42 / 20 10 0 0
WINK TX 77 39 66 41 / 10 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 2 AM EARLY THIS MORNING TO 6 PM MDT THIS
AFTERNOON FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 PM MDT THIS
AFTERNOON FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...
EDDY COUNTY PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA
COUNTY.
TX...RED FLAG WARNING FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES...BIG BEND AREA...CRANE...
DAVIS/APACHE MOUNTAINS AREA...ECTOR...GLASSCOCK...HOWARD...
LOVING...MARFA PLATEAU...MIDLAND...MITCHELL...PECOS...
PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER TRANS
PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND HIGHWAY 54
CORRIDOR...WARD...WINKLER.
WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND AREA...
BORDEN...CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...
HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...PECOS...
PRESIDIO VALLEY...REAGAN...SCURRY...TERRELL...UPTON...
WARD...WINKLER.
HIGH WIND WARNING FROM 3 AM CDT /2 AM MDT/ EARLY THIS MORNING TO
7 PM CDT /6 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.
HIGH WIND WARNING FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES...MARFA PLATEAU...REEVES
COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
CORRIDOR.
&&
67/12Hazardous weather outlook, Apr 13, 4:18 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 418 AM CDT FRI APR 13 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-132030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 418 AM CDT FRI APR 13 2007 /318 AM MDT FRI APR 13 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS COULD AFFECT PORTIONS OF THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THIS MORNING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. VERY STRONG WESTERLY WINDS WILL AFFECT THE GUADALUPE AND DAVIS MOUNTAINS. WESTERLY WINDS WILL INCREASE TO THE 35 TO 55 MPH RANGE...WITH GUSTS OF 70 TO 80 MPH POSSIBLE IN BOTH MOUNTAIN RANGES. LOCATIONS FROM THE SOUTHEAST NEW MEXICO PLAINS...SOUTHWARD THROUGH THE UPPER TRANS PECOS...VAN HORN AREA...AND MARFA PLATEAU WILL ALSO SEE WESTERLY WINDS OF 35 TO 45 MPH SUSTAINED...WITH GUSTS AROUND 60 MPH POSSIBLE. AREAS OF BLOWING DUST WILL ACCOMPANY THESE STRONGER WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT UPPER LEVEL STORM SYSTEM WILL HEAD TOWARD THE AREA SUNDAY NIGHT AND MONDAY. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.